# SDR DALA2019120307030

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,410 hours, 24,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL OPEN FASTENER HOLE AT LEVEL OF DOOR STOP 7 L/H FR16 AT FWD GALLEY AREA (1 EA). REPLACED INTERCOSTAL FITTING LOC. AT LEVEL OF DOOR STOP 7 LH BTW FR.15 TO FR.16 AS PER A319 SRM 51-72-11 AND DRAWING D53112300.
